MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-3-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Speech Disorder (4415)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the web sl device was used to treat a middle cerebral artery (mca) bifurcation aneurysm.The case went extremely well and done in less than an hour.Femoral access was normal and navigation to the left ica and mca was no issue.The web was deployed with no issue.The average width was 4.0 and height was 4.7.The patient was kept on dapt post procedure even though it was not recommended by the proctor because there was no parent vessel protrusion.In a follow-up with the physician, it was reported that the patient presented one week later with a temporal lobe hemorrhage.The reason could not be pin pointed.It is unknown if any treatment was done to treat the hemorrhage.The patient is doing fine with slight aphasia that the physician expects to subside.
 
Additional Manufacturer Narrative
The device was implanted in the patient and is not available for return.Additional information was requested but not received.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21704342
Report Number2032493-2025-90007
Device Sequence Number14616508
Product Code OPR
UDI-Device Identifier00842429110881
UDI-Public(01)00842429110881(11)230605(17)260531(10)0000368228
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberW5-6-3-MVI-3
Device Lot Number0000368228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFIA EX 115 CATHETER (MICROVENTION); VIA-17 MICROCATHETER (MICROVENION)
Patient Age66 YR
Patient SexFemale